Open Access
2000/2001 Iterative Roots with Big Graph
Lech Bartłomiejczyk
Real Anal. Exchange 26(1): 391-400 (2000/2001).


Let $g:X \rightarrow X$ be a bijection and $n\geq 2$ be a fixed integer. We consider the equation of iterative roots $\varphi ^n(x)=g(x)$ and we look for its solution with big graph: big from the point of view both of topology and measure theory.


Download Citation

Lech Bartłomiejczyk. "Iterative Roots with Big Graph." Real Anal. Exchange 26 (1) 391 - 400, 2000/2001.


Published: 2000/2001
First available in Project Euclid: 2 January 2009

zbMATH: 1014.39500
MathSciNet: MR1825517

Primary: 39B22 , 39B52‎ , Primary39B12 , Secondary26A30

Keywords: big graph , iterative root

Rights: Copyright © 2000 Michigan State University Press

Vol.26 • No. 1 • 2000/2001
Back to Top